Flat manifolds with non-zero Euler characteristics.

John Smillie

Commentarii mathematici Helvetici (1977)

  • Volume: 52, page 453-456
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Smillie, John. "Flat manifolds with non-zero Euler characteristics.." Commentarii mathematici Helvetici 52 (1977): 453-456. <http://eudml.org/doc/139703>.

author = {Smillie, John},
journal = {Commentarii mathematici Helvetici},
pages = {453-456},
title = {Flat manifolds with non-zero Euler characteristics.},
url = {http://eudml.org/doc/139703},
volume = {52},
year = {1977},

AU - Smillie, John
TI - Flat manifolds with non-zero Euler characteristics.
JO - Commentarii mathematici Helvetici
PY - 1977
VL - 52
SP - 453
EP - 456
UR - http://eudml.org/doc/139703
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.